# SDR ZZDA2007311

- Difficulty date: December 7, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: J060228J3
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR THRESHOLD CORRODED BEYOND LIMITS.  REPLACED THRESHOLD PAN IAW B717 SRM 53-20-15.
